| Model Number |
G49170 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/20/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the guide became stuck in the picc and could not be removed.Another picc was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require and additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.